# SDR AWXA200400227

- Difficulty date: February 10, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 15,938 hours, 9,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-5 CHECK CORROSION WAS FOUND THROUGHOUT ENTIRE LENGTH OF AFT CARGO DOOR LOWER SILL FROM BS 793 TO BS 847, STR 24 RT TO STR 26 RT.  MAINTENANCE REMOVED CORRODED AFT CARGO DOOR LOWER SILL; FABRICATED A NEW REPLACEMENT SILL PER DWG 65-47957; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-08, PARA 6.
